# SDR UALA2012052802998

- Difficulty date: May 29, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 39,430 hours, 16,028 cycles
- Engine: Iae V2522A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Protector
- Condition: Failed
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT TANK FUEL BURN, FLIGHT DIVERTED.    FOUND CENTER TANK OVER PRESSURE PROTECTOR BLOWN.   REPLACED CENTER TANK OVER PRESSURE PROTECTOR.   NO FUEL TRANSFER NOTED.
